Letters in Mathematical Physics

, Volume 43, Issue 2, pp 117–122

Isospectal Vector-Valued Sturm–Liouville Problems

Authors

  • Max JodeitJr
    • School of Mathematics, University of Minnesota
  • B. M. Levitan
    • School of Mathematics, University of Minnesota
Article

DOI: 10.1023/A:1007498010532

Cite this article as:
Jodeit, M. & Levitan, B.M. Letters in Mathematical Physics (1998) 43: 117. doi:10.1023/A:1007498010532

Abstract

In this Letter, we describe our results on the Isospectrality Problem for vector-valued, classical Sturm–Liouville problems.

isospectralityproblemSturn–Liouville problemsGelfand–Levitan equationtransmutation.

Copyright information

© Kluwer Academic Publishers 1998